# SDR FDEA200906081947

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53812264200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED AREA IN WEB/SKIN C 49, P31 LT/RT REPAIR PERFORMED BY CUT OUT, NDT FOR CRACK FREE CONDITION IAW RAS 705193288/009/2009 IS A, APPROVED BY EA 6-5310-129145.
